Lack of sleep in the short term can cause loss of concentration, irritability, sluggishness and mood swings. In the Long term, it can affect your memory, your helth will deteriorate as you body needs the sleep to help regenerate in the nigh time. You will also have problems with mood swings. When we dream, our brain processes and works through events that we don't do when awake. if this process does not happen, your mental health will eventaully deteriorate also.
AND people who get less sleep can end up overweight, due to the fact that you might end up eating 400 calories more than usual in the day to keep your energy levels up.
take some time for yourself and try to get a good nights sleep (at least 8hrs) at least twice a week.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I can t get a good rest cause of my grand children they disturb my sleep what I want is a drug that will knock me out for 3hours so I can get a good rest sleep or probably a drug that will make me have a sound sleep. Would have taken ketamine or GHB or rohypnol but am afraid of any unfriendly reation its gonna cause in my system. So doctor please prescribe a good drugs for me and how to use it. Thanks.
I have been feeling dizzy lately. My tonsils have gotten a little red too and look pretty big. But i naturally have big tonsils. I dont know what it is though because nothing hurts on my body. I feel lightheaded at random moments throughout the day and it is kind of scaring me. I take vitamins everyday. I workout and do cardio excercises everyday. Can you feel these symptoms from lack of sleep? Or what are some explanations?
I can t sleep I m not a drug user and haven t been drinking. I have a heart condition artificial mitral valve and icd for arrhythmia. It has been 4 days with only 2 to 3 hrs of sleep. When I am able to fall asleep for short periods I wake up with terrible night sweats and the shakes. I don t feel mentally tired just physically and can t seem to get to sleep. I have tried relaxing taking a shower physical activity etc. any ideas? could this be related to my heart problems?
Hi I am unfortunatly a meth user. I use 2 times a week generally. The last time I used I was having problems with frequent urination, like every 20 minutes. Those systems have stopped and now I have a fever of 101.8 and the chills. Also feel week due to lack of sleep. I have been eating the last 12 hours and drining plenty of water, but I also noticed when I was gonig to the bathroom last night I would also have stomach pains.
i am having regular periods as i use krimson 34 recently i went on a holiday and took only 19 tablets instead of 21 to prepone my period i travelled by car and nevver had a problem untill recently. about 6 hr journey and little sleep. since then i am having giddiness, ringing in the years, feeling insecure , lazy . is vertin the right tablet ??? is this giddiness related to my period, or road journey ( Generally travell by road and am used to it very much) or due to lack of sleep ?? Please help.
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
So I went to the neurologist yesterday and he went by what all my test results back from when I first started having theses seizures in May. and the eeg and CT scans and everything things else. he said its stress related seizures. but he didn't...
Im experiencing a skipping of speech and thought process when i talk to clients. Its very fast but quite noticeable to me. I can only explain it as turning off and on light switch very fast or like skipping on a cd or a record.
i have bronchitist but on amoxicillion (spelling) since yesterday but today i have been getting light headed lately & haven't had that before, what would that mean? I also get a burning feeling in ym chest when i cough but i told my dr that also so he called me in some a medicine yesterday.. what would the light headed be from? coughing to much perhaps or lack of sleep from the past 2 nights?
My husbank has intractable, persistent hiccups. Thorazine, Reglan, etc. has not worked. He takes prilosec but that hasn't seemed to slow them down. He is sleep deprived and just fatigued all the time. He has had them in the past and they lasted several months. This bout is going on about 3 mons. now. He is 62 years old.